ISSN:
 2155-3289

eISSN:
 2155-3297

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

2014 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Strong convergence of an implicit iteration process for a finite family of Lipschitz $\phi -$uniformly pseudocontractive mappings in Banach spaces
B. S. Lee and Arif Rafiq
2014, 4(4): 287-293 doi: 10.3934/naco.2014.4.287 +[Abstract](757) +[PDF](283.8KB)
Nonlinear scalarization with applications to Hölder continuity of approximate solutions
Lili Li and Chunrong Chen
2014, 4(4): 295-307 doi: 10.3934/naco.2014.4.295 +[Abstract](1147) +[PDF](396.5KB)
Topological properties of Henig globally efficient solutions of set-valued problems
Guolin Yu
2014, 4(4): 309-316 doi: 10.3934/naco.2014.4.309 +[Abstract](1245) +[PDF](290.7KB)
A note on the stability of a second order finite difference scheme for space fractional diffusion equations
Wei Qu, Siu-Long Lei and Seak-Weng Vong
2014, 4(4): 317-325 doi: 10.3934/naco.2014.4.317 +[Abstract](1292) +[PDF](380.6KB)
Minimax problems for set-valued mappings with set optimization
Yu Zhang and Tao Chen
2014, 4(4): 327-340 doi: 10.3934/naco.2014.4.327 +[Abstract](1043) +[PDF](357.3KB)
Essential issues on solving optimal power flow problems using soft-computing
Kit Yan Chan, Changjun Yu, Kok Lay Teo and Sven Nordholm
2014, 4(4): 341-351 doi: 10.3934/naco.2014.4.341 +[Abstract](767) +[PDF](399.7KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]